On generating the set of nondominated solutions of a linear programming problem with parameterized fuzzy numbers
Metrics and citations
MetadataShow full item record
DepartmentEstadística e Investigación Operativa
SourceJ Glob Optim 77, 27–52 (2020)
The paper presents a new method for solving fully fuzzy linear programming problems with inequality constraints and parameterized fuzzy numbers, by means of solving multiobjective linear programming problems. The equivalence is proven between the set of nondominated solutions of the fully fuzzy linear programming problem and the set of weakly efficient solutions of the considered and related multiobjective linear problem. The whole set of nondominated solutions for a fully fuzzy linear programming problem is explicitly obtained by means of a finite generator set.